2 doctors weighed in:

Does withdrawal from psych drugs cause you to feel like bugs are crawling all over your skin?

2 doctors weighed in
Dr. Michael Fisher
Dermatology
1 doctor agrees

In brief: Formication

Formication is a specific form of the general set of abnormal skin sensations known as paresthesias and tactile hallucinations.
It is associated with several disorders: a physical or psychological side effect of substance abuse, diabetic neuropathy, diseases of the spinal cord and peripheral nerves, and extreme alcohol withdrawal with delirium tremens.Withdrawal from psych drugs can cause this.

In brief: Formication

Formication is a specific form of the general set of abnormal skin sensations known as paresthesias and tactile hallucinations.
It is associated with several disorders: a physical or psychological side effect of substance abuse, diabetic neuropathy, diseases of the spinal cord and peripheral nerves, and extreme alcohol withdrawal with delirium tremens.Withdrawal from psych drugs can cause this.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors